# SDR SWAA000758

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 24,017 hours, 22,341 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: MS25008
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED.  REMOVED AND REPLACED SPEED BRAKE SWITCH TERMINAL END AT S651 PER MM.  OPS CK GOOD.
